Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 203, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 6:40 PM EDT for Harris County, Talbot County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 6:40 PM EDT (22:40 UTC)
- Expired
- Jun 24, 2015, 7:18 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harris County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2208 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889
WUUS52 KFFC 242240
SVRFFC
GAC145-263-242330-
/O.NEW.KFFC.SV.W.0203.150624T2240Z-150624T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HARRIS COUNTY IN WEST CENTRAL GEORGIA...
TALBOT COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 730 PM EDT
* AT 640 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TALBOTTON...
MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALBOTTON...WAVERLY HALL...WOODLAND...JUNCTION CITY...GENEVA...
BAUGHVILLE...OLIVE BRANCH...BALDWINVILLE AND PO BIDDY CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3281 8462 3271 8437 3257 8443 3256 8464
3271 8476
TIME...MOT...LOC 2240Z 017DEG 9KT 3272 8455
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
972
WWUS52 KFFC 242318
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT WED JUN 24 2015
GAC145-263-242328-
/O.CAN.KFFC.SV.W.0203.000000T0000Z-150624T2330Z/
HARRIS GA-TALBOT GA-
718 PM EDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARRIS AND TALBOT
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3281 8462 3271 8437 3257 8443 3256 8464
3271 8476
TIME...MOT...LOC 2315Z 017DEG 9KT 3263 8458
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:29 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 24, 3:29 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT WED JUN 24 2015
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
UPPER RIDGE CONTINUES TO SLOWLY FLATTEN AND RETREAT TO THE WEST.
STRONG HEATING AND WEAKENING UPPER SUPPRESSION HAS LED TO SCATTERED
STRONG TO SEVERE THUNDERSTORM INITIATION ALREADY THIS AFTERNOON.
SHOULD SEE ACTIVITY PEAK IN COVERAGE AND INTENSITY BETWEEN NOW AND
SUNDOWN. HAVE ALREADY RECEIVED A FEW REPORTS OF WIND DAMAGE AND THAT
SHOULD BE THE PRIMARY THREAT. HAIL AN INCH OR LESS IS ALSO POSSIBLE.
THUNDERSTORM COVERAGE AND INTENSITY IS EXPECTED TO DIMINISH QUICKLY
AFTER SUNDOWN...BUT WITH THE FORECAST AREA ON THE PERIPHERY OF THE
RIDGE I WILL BE KEEPING AT LEAST A SLIGHT CHANCE OF CONVECTION
THROUGH THE OVERNIGHT PERIOD.
FOR TOMORROW AND TOMORROW NIGHT...RIDGE CONTINUES TO WEAKEN BUT
STILL EXERTING SOME INFLUENCE OVER THE AREA SO SOME INCREASE IN
PRECIPITATION CHANCES FOR TOMORROW AFTERNOON/EVENING BUT STILL
CHANCE POPS AT BEST FOR RIGHT NOW. ISOLATED SEVERE THUNDERSTORMS
CANNOT BE RULED OUT ONCE AGAIN.
THURSDAY TEMPERATURES REMAIN ABOVE SEASONAL NORMALS...BUT SLIGHTLY
LOWER AFTERNOON MAX TEMPERATURES SHOULD KEEP HEAT INDEX VALUES BELOW
HEAT ADVISORY CRITERIA.
20
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST GRIDS. PLEASE
SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
11
PREVIOUS LONG TERM FORECAST DISCUSSION /THURSDAY NIGHT THROUGH
TUESDAY/...
GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.
POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
&&
.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING AND COVERAGE OF CONVECTION...HIGH ALL OTHER
ELEMENTS.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 94 75 93 / 30 30 30 60
ATLANTA 77 93 75 90 / 30 40 30 60
BLAIRSVILLE 68 89 69 86 / 30 30 20 60
CARTERSVILLE 74 92 74 89 / 30 40 30 70
COLUMBUS 75 93 76 90 / 30 50 40 60
GAINESVILLE 76 92 74 90 / 30 30 30 60
MACON 73 93 75 93 / 30 50 30 60
ROME 72 93 74 90 / 30 30 30 70
PEACHTREE CITY 73 93 73 90 / 30 50 30 60
VIDALIA 74 94 75 93 / 30 50 40 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JOHNSON...JONES...LAMAR...LAURENS...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...20
LONG TERM....11
AVIATION...20Hazardous weather outlook, Jun 24, 3:06 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT WED JUN 24 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 306 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. SOME OF THE STORMS WILL BE SEVERE... PRODUCING WINDS IN EXCESS OF 60 MPH...CAPABLE OF KNOCKING DOWN TREES AND POWERLINES...ALONG WITH CAUSING MINOR STRUCTURAL DAMAGE. HAIL UP TO QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL CAN ALSO BE EXPECTED. IN ADDITION TO THE DAMAGING WIND THREAT...THE HEAVY RAIN COULD CAUSE ISOLATED FLASH FLOODING... ESPECIALLY IN URBAN AREAS...LOW LYING AND POOR DRAINAGE LOCATIONS. EXPECT STORMS AND THE SEVERE THREAT TO DIMINISH ACROSS THE AREA AFTER SUNSET THIS EVENING. DUE TO HEAT INDEX VALUES AROUND 105 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA...A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WEATHER HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL UP TO QUARTERS...FREQUENT LIGHTNING...AND VERY HEAVY RAIN THROUGH AT LEAST 8 PM EDT THIS EVENING. DANGEROUS HEAT INDEX LEVELS AROUND 105 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY WELL BE NEEDED ON THURSDAY. WHILE SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY IN A SIMILAR SITUATION AS WEDNESDAY...MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A DISTURBANCE TRACKS ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY SUNDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS BEING REQUESTED AT THIS TIME DUE TO SEVERE WEATHER ACROSS NORTH AND CENTRAL GEORGIA. DAMAGING WINDS ARE THE PRIMARY THREAT WITH THUNDERSTORMS. SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. DJN
In the hours before
Special weather statement, Jun 24, 6:28 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT WED JUN 24 2015
GAZ007-013-014-242300-
GILMER GA-DAWSON GA-PICKENS GA-
628 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GILMER...DAWSON
AND PICKENS COUNTIES UNTIL 700 PM EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF EAST ELLIJAY...OR 9 MILES
NORTHEAST OF JASPER...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS GILMER...DAWSON AND PICKENS COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROY...MARBLEHILL...AMICALOLA FALLS STATE PARK...LAKE TAMARACK...
CARTECAY...BLACK GAP SHELTER...LEN FOOTE HIKE INN...SEQUOYAH LAKE AND
FAUSETT LAKE.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTH CENTRAL GEORGIA.
LAT...LON 3464 8420 3462 8420 3461 8419 3454 8419
3452 8417 3439 8432 3459 8446 3471 8434
TIME...MOT...LOC 2228Z 312DEG 9KT 3460 8436
DJNLocal storm report, Jun 24, 6:29 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 NE GOBER 34.32N 84.40W
06/24/2015 CHEROKEE GA EMERGENCY MNGR
A TREE FELL AND BLOCKED NORTHRIDGE RD AT BALL GROUND
HIGHWAY.
&&
EVENT NUMBER FFC1500423
RWILLISLocal storm report, Jun 24, 6:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 WSW BALL GROUND 34.33N 84.40W
06/24/2015 CHEROKEE GA EMERGENCY MNGR
TWO TREES WERE BLOWN DOWN AT INTERSECTION OF HOWELL
BRIDGE RD AND OLD HOWELL BRIDGE RD.
&&
EVENT NUMBER FFC1500424
RWILLISLocal storm report, Jun 24, 6:36 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG BALL GROUND 34.34N 84.38W
06/24/2015 CHEROKEE GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN AT THE INTERSECTION OF AW ROBERTS
DR AND STRIPPLING ST
&&
EVENT NUMBER FFC1500425
RWILLISLocal storm report, Jun 24, 6:37 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG BALL GROUND 34.34N 84.38W
06/24/2015 CHEROKEE GA EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN ONTO A HOUSE AT THE
INTERSECTION OF AW ROBERTS DR AND STRIPPLING ST
&&
CORRECTED REMARKS
EVENT NUMBER FFC1500425
RWILLISLocal storm report, Jun 24, 6:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 WSW SPRING PLACE 34.75N 84.83W
06/24/2015 MURRAY GA 911 CALL CENTER
TREES AND POWER LINES WERE BLOWN DOWN ON TIBBS BRIDGE
RD AS WELL AS GREESON BEND RD.
&&
EVENT NUMBER FFC1500426
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:04 PM EDT | Special Weather Statement | FFC | Taliaferro | 56 min |
| Jun 24, 2:14 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 46 min |
| Jun 24, 2:20 PM EDT | Special Weather Statement | FFC | Haralson | 40 min |
| Jun 24, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 52 min |
| Jun 24, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 48 min |
| Jun 24, 2:31 PM EDT | Special Weather Statement | FFC | Monroe | 44 min |
| Jun 24, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 41 min |
| Jun 24, 2:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jun 24, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 34 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jun 24, 3:13 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 24, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 47 min |
| Jun 24, 3:19 PM EDT | Special Weather Statement | FFC | Towns | 41 min |
| Jun 24, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jun 24, 3:22 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jun 24, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 24, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 24, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 28 min |
| Jun 24, 3:36 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jun 24, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 50 min |
| Jun 24, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 45 min |
| Jun 24, 3:50 PM EDT | Flash Flood Warning | FFC | Gwinnett | 6 hr |
| Jun 24, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 46 min |
| Jun 24, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 42 min |
| Jun 24, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 38 min |
| Jun 24, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 38 min |
| Jun 24, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 47 min |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 40 min |
| Jun 24, 4:23 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Jun 24, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Jun 24, 4:27 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Jun 24, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 30 min |
| Jun 24, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 25 min |
| Jun 24, 4:34 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| Jun 24, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 39 min |
| Jun 24, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more | 47 min |
| Jun 24, 4:49 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Jun 24, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 39 min |
| Jun 24, 4:55 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jun 24, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 40 min |
| Jun 24, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 40 min |
| Jun 24, 5:07 PM EDT | Special Weather Statement | FFC | Henry, Jasper, Newton | 38 min |
| Jun 24, 5:10 PM EDT | Special Weather Statement | FFC | Madison | 65 min |
| Jun 24, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 33 min |
| Jun 24, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 22 min |
| Jun 24, 5:29 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 31 min |
| Jun 24, 5:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 24, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 40 min |
| Jun 24, 5:38 PM EDT | Special Weather Statement | FFC | Gordon | 22 min |
| Jun 24, 5:41 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jun 24, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 31 min |
| Jun 24, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 24, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 41 min |
| Jun 24, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 50 min |
| Jun 24, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 31 min |
| Jun 24, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 30 min |
| Jun 24, 6:00 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jun 24, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 27 min |
| Jun 24, 6:15 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jun 24, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 51 min |
| Jun 24, 6:26 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 24, 6:28 PM EDT | Special Weather Statement | FFC | Dawson | 32 min |
| Jun 24, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 42 min |
| Jun 24, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jun 24, 6:52 PM EDT | Special Weather Statement | FFC | Candler | 23 min |
| Jun 24, 6:59 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 24, 7:10 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 24, 7:19 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 24, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Jun 24, 7:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 24, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 30 min |
| Jun 24, 7:41 PM EDT | Special Weather Statement | FFC | Haralson | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.